I have been on and off antidepressants for years. About two years ago I have been on welbutrin and loved it but unfortunately had a seizure. Took a break for awhile and decided to go back on some thing so tried zoloft. Proceeded to gain 40lbs quickly that will not come off! I eat amd excercise well! It's been about six months being on nothing and I feel like its time again. I was perscribed lexapro but am so nervous. My previous weight gain consumes me. What should I do?
Caitlin8157 I was looking at the side effects of the Lexapro and loss of appetite is one of the first things it list prior to weight change so it can work both ways but rarely have i seen gain as a problem.And you know you need to be taking something as you said this one is a good choice for lots of people. I would start it you know it can take up to 6 weeks to get the full benefits of this medication just like Zoloft same family but works different..Just make sure you follow the doctors order and take it at the same time each day.Have a good weekend Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2013 • 4 answers
Posted 2 Mar 2015 • 2 answers
Posted 11 Sep 2015 • 3 answers
Posted 30 Apr 2016 • 4 answers
Posted 13 Oct 2016 • 2 answers